Jump to content
Important Survey - Please Participate ×

Help can this be?


[nh...]

Recommended Posts

I just finished my cut 2 weeks ago on only 1/8 of a 0.5 mg klonopin, I just started having horrible anxiety like adrenaline is running through me all day, I'm weak tired can't sleep balance is horrible and feel like I'm going to die, eyes are so dry its not funny ringing in ears muscle cramps, I've been to the hospital twice and they said it wouldn't be from the klonopin this late, I didn't have this much of a problem on the other cuts so would it actually be doing this now? My anxiety is better at night but morning is through the roof with adrenaline. Any suggestions would help
Link to comment
Share on other sites

[d7...]
Sorry that you're getting slammed.  Cutting by 1/8th is the same a 12.5% cut.  That cut is a bit on the large side.  I know it seems like a minuscule amount of medicine, but it's pretty potent stuff.  Might want to cut by 1/16ths or less next time.
Link to comment
Share on other sites

I took benedryl this morning and that seemed to help make sense? I feel better tonight but why did this take almost 2 weeks to start the withdrawl.? When can I expect relief
Link to comment
Share on other sites

I had the same thing happen to me. I was down to my last bit of xanax, felt awful. Was sleeping 2 hours per night if I was lucky, couldn't keep anything down, was shaking like nobodies business, muscle cramps, bad headaches, horrible dizziness. I would get panic attacks and once went to the ER. They told me there's no way it was from xanax and that I should go see a psychiatrist. For me it was the same scenario, it seemed to get worse toward the end if anything. For me, it took until I was completely off for almost 3 months before most of the symptoms went away. There is still a couple of things left at 8 months off.
Link to comment
Share on other sites

[f3...]

If you're saying you did your final cut from 1/8 of a .5mg pill to 0, two weeks ago, then yes what you're feeling is benzo withdrawal. That final cut is the hardest, and it can take 2 weeks to feel the effect. ER doctors don't know sh*t. The good news is you're off. With time you will heal and feel better. Hopefully soon! Take care,

CP

Link to comment
Share on other sites

I was only on a quarter of a 0.5 for a month then 1\8 for3 weeks then stopped 2 weeks ago, I felt better today and had a half beer and that feeling can!pme back again, can this happen?
Link to comment
Share on other sites

[d7...]
No alcohol for a while.  My first beer (3 weeks after I jumped) set me back 3 days.  I didn't try again for a couple of months and only a little.  Gotta go slow with the booze.  Sorry.
Link to comment
Share on other sites

×
×
  • Create New...